MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT® CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT® CONNECTOR; DH CPK NG TUBES
Model Number 40-9226
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Unspecified Gastrointestinal Problem (4491)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a nasojejunal tube (njt) that ruptured.The device was inserted (b)(6) 2025 via radiology, patient self-removed the device on (b)(6) 2025.The njt was then re-inserted on the ward, (b)(6) 2025, placement was confirmed by abdominal x-ray.On (b)(6) 2026 the device was placed and the patient was placed right side down and had an abdominal x-ray to confirm position.The patient was placed in a right lateral position.The tube was advanced 1-2 cm at a time, while instilling 5 -10 ml of air and auscultating the abdomen until the tube was further advanced by 6cm."the patient had increased milky aspirates via their ngt, when the patient was feeding via njt.Gastro [team] reviewed regarding increased gastric outputs.Was 50-100mls last 2/7 days, outputs then increased to 230-280mls.Output previously yellow in colour now milky output." anterior x-ray (axr) performed (b)(6) 2026 "njt in d3-d4 same as axr (b)(6) 2025.Plan from gastro [team] to further advance njt to the correct placement.Nursing team advanced 6cm to 47cm.X-ray done at 1830 to confirm placement.Fractured tip missed on review.The following morning on medical rounds (b)(6) 2026 njt fracture noted on x-ray.10-15cm distal segment between stomach and duodenum.Surgical team contacted for advice.[registered nurse] rn slowly removed njt and the tip was still intact by a thread, the entire njt was removed.The patient was on a continuous formula feed via the nj 40mls/hr.Medications were also administered via the njt.Syringe size varied from 1-5ml syringes for medications and then 10ml syringes for flushing." the nursing staff noted they would check for a 'snap back' before administering medications etc.A 10ml syringe was used for this.Additional clarification information for this event notes "the patient had the feeding tube inserted as an njt, the tube needed further advancing by 6cms.The correct techniques were followed to further advance the tube, with no wire used to advance.An x-ray was completed post advancing the tube, which showed the feeding tube to be fractured.Fortunately, the whole feeding tube was able to be removed from the patient as the fractured end was still connected by a thread." there was no reported injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30358190, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.He actual complaint product was not returned for evaluation.All information reasonably known as of 06-feb-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NG/NI FEEDING TUBE WITH STYLET WITH ENFIT® CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24284850
Report Number9611594-2026-00042
Device Sequence Number8289900
Product Code KNT
UDI-Device Identifier00350770460383
UDI-Public(01)00350770460383(240)104603802(17)300303(10)30358190
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9226
Device Catalogue Number40-9226
Device Lot Number30358190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age5 MO
Patient SexUnknown